# SDR GTIA2024030837966

- Difficulty date: March 5, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 16,136 hours, 6,769 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF DIRTY SOCKS/FEET IN CRUISE RAN ELIMINATION PROCEDURE PACK 1 OFF SMELL STOPPED.-CABIN ODOR ISOLATED TO PACK 1 REF TSM 05-50-00-810-831.SEE LOGPAGE 3359156-2 FOR CORRECTIVE ACTION.MOC 58966
